# SDR SWIA201126437

- Difficulty date: June 4, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 22,206 hours, 15,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY EXIT LIGHT IS BURNT OUT.  (FLT 4735)  RELAMPED EMERGENCY LIGHT.
